Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 3 / Issue 10

available in:   PDF (165 kB) PS (52 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-003-10-1114


On N-Algebraic Parikh Slender Power Series

Juha Honkala (Department of Mathematics, University of Turku, Finland)

Abstract: In a recent paper we introduced Parikh slender languages and series as a generalization of slender languages defined and studied by Andrasiu, Dassow, Paun and Salomaa. Results concerning Parikh slender series can be applied in ambiguity proofs of context-free languages. In this paper an algorithm is presented for deciding whether or not a given N-algebraic series is Parikh slender.

Categories: F.4.3